# SDR DALA2021021200825

- Difficulty date: February 12, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 75,183 hours, 9,789 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Flt Att Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3307 WITH DOORS DISARMED FLIGHT ATTENDANT PANEL FLASHES RED/GREY DOOR WARNING. CORRECTIVE ACTION: COULD NOT DUPLICATE. SYSTEM OPERATION IS NORMAL AT THIS TIME. (7683963)
